Record Type
Journal Articles

Contributor Information

Author(s)
Gosling J, McComas D, Roberts D, Skoug R

Title Information

Full Title
A ONE-SIDED ASPECT OF ALFVENIC FLUCTUATIONS IN THE SOLAR WIND
Publication Title
Publication Title (abbreviated)
ASTROPHYS J LETT

Identifiers

DOI
10.1088/0004-637X/695/2/L213

Publication Information

Publication Date
2009 Apr 20
Volume
695
Issue
2
First Page
L213
Last Page
L216
Page Count
4
Citation
Gosling J, McComas D, Roberts D, Skoug R. A ONE-SIDED ASPECT OF ALFVENIC FLUCTUATIONS IN THE SOLAR WIND. ASTROPHYS J LETT. 2009;695 (2):L213-L216.

Copyright